# SDR UIEA2017013000122

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,685 hours, 9,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK BITE MAINTENANCE, FOUND A LOW LIMIT VALVE WARNING MESSAGE.  CLEARED FAULT, PREFORMED BITE IAW FIM 21-51 FT 803, NO FAULTS.  WIRING CHECKED BETWEEN D1590 - D9588 IAW WDM 21-51-12, NO FAULTS NOTED.
